# SDR DXTA200803156

- Difficulty date: June 30, 2008
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605712
- Aircraft time: 1,057 hours, 816 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1428
- Condition: Inoperative
- Location: Mlg
- Part time: 352 hours, 250 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GEAR WAS SELECTED DOWN AND RESULTED IN THE FOLLOWING INDICATIONS: NOSE AND RT MAIN - GREEN; LT MAIN - NO LIGHT, UNLOCKED LIGHT - RED, HYD PRESS - NO LIGHT. T/S AND FOUND LT MAIN DOWN AND LOCKED SWITCH INOP. RMVD AND REPLACED LT MAIN ACTUATOR. BLED SYSTEM, OPS AND LEAK CHECKS GOOD. IAW MM 32-30-04.
